... this med can make your panic worse or if this is just a side affect that goes away.Weird that a medicine that is for panic can make you feel so jittery.Did anyone else have that same feeling when they first started it.It kind of makes me worry to take the next dose.
Hi, unfortunately this is very common when starting SSRI antidepressants. You can feel worse before you feel better, and this can last for the first 4 weeks - induction period. This isn't to say you will continue to feel how you are right now, but you will probably suffer some temporary side effects. It is a very good medication though, and if you can get past these symptoms, you will in time feel much better. In some cases your doctor will increase your dose when you reach 4 weeks. A low dose is commonly started at first to lessen the side effects while you are getting used to it. I have been taking it for several years and still benefit greatly from it.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2013 • 2 answers
Citalopram - Do you have to use this medicine forever or can you come off of it if you start feeling
Updated 19 Oct 2015 • 3 answers
Updated 20 Feb 2016 • 2 answers
Updated 6 Sep 2018 • 1 answer
Updated 2 May 2018 • 1 answer